# SDR 2005FA0000632

- Difficulty date: April 7, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N1VA
- Make and model: Cessna S550
- Aircraft serial: S5500143
- Engine: Pwa JT15D4
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Part number: 97164
- Condition: Loose
- Location: Aileron
- Part time: 6,281 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A PHASE 2 INSP, INSPECTOR NOTICED COCK-EYED BOLT HEADS ON AILERON.  FURTHER INVESTIGATION, INCLUDING REMOVAL OF AILERONS, FOUND STATIC BALANCE WEIGHTS VERY LOOSE.  STACK OF WEIGHTS HAD MUCH CORROSION, WHICH CAUSED THE ATTACH HOLES TO ENLARGE, THEREFORE CAUSING STACK OF WEIGHTS TO BE VERY LOOSE.  DETAILED INSP OF THIS AREA NOT ON ANY INSPECTION FORM.  NEW PARTS INSTALLED.  SUGGEST OPERATORS OF THIS MODEL AC, REMOVE AILERONS AND COMPLETE DETAILED INSPECTION OF THESE WEIGHTS.  (EA21200505634) (K)
